# SDR ASAA2013010893637

- Difficulty date: January 8, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 23,604 hours, 7,270 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Solenoid Valve
- Part number: 3205482
- Part serial: 8181
- Condition: Failed
- Location: Nr 1 Anti Ice
- Part time: 23,504 hours, 7,296 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH WING ANTI-ICE LIGHTS FAILED TO TEST.  NR 1 ENGINE COWL VALVE OPEN LIGHT OUT FAILS TO TEST.  ENGINE  NR 1 AND WING CONTROL ANTI-ICE & RAIN CIRCUIT BREAKER TRIPPED.  ACCOMPLISHED FIM TASK 30-11, TASK 810 C/B C148 OPENS INTERMITTENTLY ON GND. NR1 ENG GROUND WING THERMAL ANTI-ICING SOLENOID VALVE REPLACED, REF AMM 30-11-12-000-801, 30-11-12-400-801. INSTALLATION TEST GOOD REF AMM 30-11-12-400-801.
